Brunel University Research Archive (BURA) >
College of Engineering, Design and Physical Sciences >
Dept of Mathematics >
Dept of Mathematics Research Papers >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/484

Title: Universality of random matrices in the microscopic limit and the Dirac operator spectrum
Authors: Akemann, G
Damgaard, PH
Magnea, U
Nishigaki, SM
Publication Date: 1996
Publisher: Elsevier Science
Citation: Nucl.Phys. B487(1997): 721-738
Abstract: We prove the universality of correlation functions of chiral unitary and unitary ensembles of random matrices in the microscopic limit. The essence of the proof consists in reducing the three-term recursion relation for the relevant orthogonal polynomials into a Bessel equation governing the local asymptotics around the origin. The possible physical interpretation as the universality of the soft spectrum of the Dirac operator is briefly discussed.
URI: http://bura.brunel.ac.uk/handle/2438/484
DOI: http://dx.doi.org/10.1016/S0550-3213(96)00713-4
Appears in Collections:Mathematical Science
Dept of Mathematics Research Papers

Files in This Item:

File Description SizeFormat
Universality of random.pdf192.33 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.